Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 19, NWS Charleston, WV

May 31, 2019Athens County, Morgan County, Washington County, Ohio

NWS Charleston, WV issued this flash flood warning at May 31, 2019, 7:28 PM EDT for Athens County, Morgan County, Washington County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2019, 7:28 PM EDT (23:28 UTC)
Expired
May 31, 2019, 10:30 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Morgan County, OH, Washington County, OH

The radar

The Charleston,WV radar (KRLX), 122 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 8:10 PM EDTFLASH FLOODGuysville, OHUS 50 CLOSED DUE TO FLOODING AND A LANDSLIDE NEAR SR 329. *CORRECTED CROSS ROAD*
May 31, 8:10 PM EDTFLASH FLOODGuysville, OHUS 50 CLOSED DUE TO FLOODING AND A LANDSLIDE NEAR SR 660.
May 31, 8:30 PM EDTFLASH FLOOD1 Ssw Bartlett, OHHIGH WATER RUNNING ACROSS ROUTE 555 BETWEEN CUTLER AND BARTLETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WGUS51 KRLX 312328
FFWRLX
OHC009-115-167-010230-
/O.NEW.KRLX.FF.W.0019.190531T2328Z-190601T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
728 PM EDT Fri May 31 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Northwestern Washington County in southeastern Ohio...
  South central Morgan County in southeastern Ohio...
  Southeastern Athens County in southeastern Ohio...

* Until 1030 PM EDT.

* At 725 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Beverly, Coolville, Chesterhill, Stockport, Amesville and Bartlett.

Additional rainfall amounts of one to two are possible in the warned 
area.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses, 
as well as other drainage areas and low lying spots, country roads, 
and farmland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3955 8161 3918 8180 3919 8206 3956 8188

$$

12
2 follow-up statements
737 
WGUS71 KRLX 010107
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
907 PM EDT Fri May 31 2019

OHC009-115-167-010230-
/O.CON.KRLX.FF.W.0019.000000T0000Z-190601T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Morgan OH-Athens OH-
907 PM EDT Fri May 31 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
NORTHWESTERN WASHINGTON...SOUTH CENTRAL MORGAN AND SOUTHEASTERN
ATHENS COUNTIES...

At 9 PM EDT, Doppler radar indicated thunderstorms produced up to 
three inches of rain in the warned area. Flash flooding was either 
occurring or expected to begin shortly. There was a report of a mud 
slide and flooding closing route 50 near State Route 329 near 
Guysville, in eastern Athens County, and high water running across 
Route 555 near Bartlett, in western Washington County.

Some locations that will experience flooding include...
Beverly, Coolville, Chesterhill, Stockport, Amesville and Bartlett. 

The heavy rainfall had ended..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses, 
as well as other drainage areas and low lying spots, country roads, 
and farmland.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency , or to 
the National Weather Service by calling toll free, 800 401 9535, 
when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3955 8161 3918 8180 3919 8206 3956 8188

$$

12
415 
WGUS71 KRLX 010229
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1029 PM EDT Fri May 31 2019

OHC009-115-167-010236-
/O.EXP.KRLX.FF.W.0019.000000T0000Z-190601T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Morgan OH-Athens OH-
1029 PM EDT Fri May 31 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WASHINGTON...SOUTH
CENTRAL MORGAN AND SOUTHEASTERN ATHENS COUNTIES WILL EXPIRE AT 1030
PM EDT...

The heavy rain had long since ended, and any flood waters should be 
receding. Flooding is no longer expected to pose new threats. Please 
continue to heed any remaining road closures, especially at night, 
when it is harder to recognize the dangers of flooding.

LAT...LON 3955 8161 3918 8180 3919 8206 3956 8188

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:03 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 31, 4:03 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
403 PM EDT Fri May 31 2019

.SYNOPSIS...
Periods of showers and storms continue through the weekend. Next
work week starts dry and cooler, then a warm trend and unsettled
weather returns for the second half of the work week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 245 PM Friday...

The start of this period will have some scattered showers and
thunderstorms into the evening. Instability will start to
diminish with values under 1000 J/kg of CAPE, no upper level
support and weak shear which will suppress the chances for any
strong to severe storms that may develop in the evening into
the night. The weak low shifts east and takes the unsettled
weather with it by nightfall. Most clouds will clear out and
radiational cooling will allow for temperatures to down into
the 50's by early morning. Patchy fog will develop in most areas
especially around river valleys. No precipitations is expected
for the rest of the forecast period and the area will experience
a nice break until Saturday afternoon when a broad trough with
an associated surface low approaches the area from the
northwest raising chance of precipitation in the northern half
of the area.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 345 PM Friday...

Mean troughing continues across the area and the greater eastern
CONUS to start the period with northwest flow overhead. A northern
stream trough axis rotates down from the Great Lakes region
early Sunday, which models suggest drives a surface front across
the area by Mid-Sunday with showers and perhaps storms. So,
fairly limited severe potential based purely on the timing of
the system. Low- to mid- level cold advection continues through
Sunday, so low- topped, autoconvective showers due to steep low-
level lapse rates are likely through the day especially in the
mountains where upslope forcing exists. Moisture quickly wanes
by Sunday evening, with PoPs tapering off in the lowlands after
sunset. The mountains are likely to eke out moisture in the form
of rain showers for a few hours longer.

Monday, cold advection continues aloft, but the region dries
out under mostly sunny skies as high pressure moves into the
middle to upper Ohio Valley. Temperatures will run around 10
degrees below normal, reaching around 70 in the western
lowlands, into the 60's across the higher elevations, and even
in the 50's along higher ridges and mountain tops as 850 mb
temperatures plunge to 6-10 degrees C depending on the model.
Dewpoints plunge into the 30's and 40's across the area as well
providing a quite refreshing day.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 400 PM Friday...

High pressure at the surface remains in place Tuesday morning,
which will likely end up being a good morning for radiational
cooling given low dew points, mostly clear skies, and high
pressure. Low temperatures for now look to be in the 40's to
near 50, but could be a bit cooler in sheltered valleys and
hollows. High pressure slides into the Piedmont as flow aloft
goes zonal Tuesday into Wednesday.

Southwest return flow in the wake of departing high pressure
ushers in a general warm advective scheme during the second half
of the work week. Models diverge quite a bit on the specific
waves that may impact the region as they tend to do in weakly-
forced zonal flow situations, but do expect a warm trend with
unsettled weather.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 245 PM Friday...

MVFR conditions with occasional IFR can be expected through
this forecast period. Lower MVFR ceilings will exit the area
along with a weak low to the east through this period. By the
evening most of the instability will be rung out so not
expecting any thunderstorms from late evening on. Mostly clear
skies may allow for some widespread patchy fog to occur with
heavier fog in sites that are near river valleys. Have coded IFR
conditions for fog around 9Z until 13Z, breaking up at 14Z.
Soundings do indicate the boundary layer will become saturated
and this is a good sign that fog will initiate, so confidence
is high. Wind will be near calm overnight and pick up out of the
west at around 5KT by late morning. Fair weather and VFR
conditions persist for the rest of the period, however things
will start to deteriorate as a frontal system approaches from
the northwest in the late afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium/high.

ALTERNATE SCENARIOS: Timing and intensity of visibility in fog
may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
HTS CONSISTENCY  L    H    H    H    H    H    H    H    H    M    M    L
BKW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
IFR possible in fog/stratus Saturday and again in showers and
storms Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MC/JZ
NEAR TERM...JZ
SHORT TERM...MC
LONG TERM...MC
AVIATION...JZ
Hazardous weather outlook, May 31, 10:15 AM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1015 AM EDT Fri May 31 2019

OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-039-040-
521>523-525-526-011415-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Northwest Randolph-Southeast Randolph-
1015 AM EDT Fri May 31 2019

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia,
northern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033-034-
515>520-524-011415-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Southeast Pocahontas-
1015 AM EDT Fri May 31 2019

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia, and portions of central West
Virginia, northeast West Virginia, southeast West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk for severe storms today into the evening.
Any storms that may develop have the potential to produce small hail
and locally excessive amounts of rainfall which may lead to isolated
high water impacts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, May 31, 6:11 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SOMERSET                39.81N  82.30W
05/31/2019  E0.88 INCH       PERRY              OH   PUBLIC

            LOTS OF NICKEL AND SMALLER SIZE HAIL BETWEEN SOMERSET
            AND GLENFORD. HAILSTONES WERE GETTING SMALLER DURING THE
            CALL.

&&

EVENT NUMBER RLX1901694

TRM
Special weather statement, May 31, 6:18 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
618 PM EDT Fri May 31 2019

OHZ066-312245-
Perry-
618 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY...

At 616 PM EDT, a strong thunderstorm was located over Somerset,
moving southeast at 10 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm. This storm has a history of nickel size hail, but was
weakening. The hail may cover the ground.

Locations impacted include...
New Lexington, Somerset, Shawnee, Perry State Forest, Crooksville,
Junction City and Glenford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Be prepared for quick drops in visibility, ponding and
hydroplaning.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3991 8217 3982 8217 3981 8207 3966 8208
      3959 8229 3960 8236 3963 8238 3974 8236
      3974 8241 3983 8240 3984 8242 3992 8227
TIME...MOT...LOC 2216Z 331DEG 7KT 3979 8232

12
Special weather statement, May 31, 6:28 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
628 PM EDT Fri May 31 2019

OHZ075-076-085-WVZ009>011-312300-
Washington-Athens-Meigs-Wood-Pleasants-Tyler-
628 PM EDT Fri May 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MEIGS...
WASHINGTON...SOUTHEASTERN ATHENS...PLEASANTS...TYLER AND NORTHERN
WOOD COUNTIES...

At 625 PM EDT, radar indicated strong thunderstorms were located
along a broken line extending from near New Martinsville to 6 miles
southeast of Chesterhill. The storms were moving very slowly
southward.

Winds in excess of 40 mph and penny size hail are possible with these
storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Be prepared for quick drops in visibility, ponding and
hydroplaning.

Locations impacted include...
Parkersburg, Marietta, Belpre, St. Marys, Middlebourne, Coolville,
Vienna, Williamstown, Paden City, Sistersville, Belmont, Washington,
Lubeck, Boaz, Newport, Matamoras, North Hills, Lowell, Friendly and
Fly.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 177 and 186.
 Interstate 77 in Ohio between mile markers 1 and 10.
 Route 50 in West Virginia between mile markers 1 and 10.

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3954 8078 3951 8074 3947 8071 3947 8064
      3945 8064 3915 8201 3945 8185 3945 8183
      3946 8182 3958 8126 3957 8104 3954 8104
      3961 8095
TIME...MOT...LOC 2225Z 018DEG 4KT 3962 8079 3942 8178

12
Special weather statement, May 31, 6:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
645 PM EDT Fri May 31 2019

OHZ066-312315-
Perry-
645 PM EDT Fri May 31 2019

...AN AREA OF STRONG, HEAVY THUNDERSTORMS AFFECTING PERRY COUNTY...

At 642 PM EDT, strong, heavy thunderstorms were clustered in and
around New Lexington, moving south at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.  The water depth may be too great to allow your car to
cross safely. Move to higher ground. Also, be prepared for quick
drops in visibility, ponding, and hydroplaning.

Locations impacted include...
New Lexington, Somerset, Shawnee, Perry State Forest, Thornport,
Harbor Hills, Crooksville, Thornville, Junction City, New
Straitsville, Corning, Glenford, Hemlock and Rendville.

LAT...LON 3991 8216 3982 8217 3982 8208 3973 8208
      3972 8202 3955 8204 3956 8226 3959 8226
      3960 8238 3974 8236 3974 8241 3983 8240
      3984 8247 3993 8246
TIME...MOT...LOC 2242Z 017DEG 19KT 3971 8222

12
Special weather statement, May 31, 7:02 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
702 PM EDT Fri May 31 2019

OHZ075-076-312330-
Washington-Athens-
702 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM AFFECTING WEST CENTRAL WASHINGTON AND
SOUTHEASTERN ATHENS COUNTIES...

At 700 PM EDT, a strong thunderstorm was located 7 miles southeast of
Chesterhill, moving southwest at 5 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Amesville and Bartlett.

Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.  The water depth may be too great to allow your car to
cross safely. Move to higher ground. Also, be prepared for quick
drops in visibility, ponding, and hydroplaning.

LAT...LON 3949 8176 3948 8176 3948 8174 3935 8164
      3921 8185 3926 8203 3945 8195 3946 8193
      3945 8192 3945 8183 3949 8182 3950 8180
TIME...MOT...LOC 2300Z 060DEG 4KT 3940 8179

12
Special weather statement, May 31, 7:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
721 PM EDT Fri May 31 2019

OHZ067-312345-
Morgan-
721 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM AFFECTING SOUTH CENTRAL MORGAN COUNTY...

At 720 PM EDT, a strong thunderstorm was located near Beverly, moving
south at 5 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.  The water depth may be too great to allow your car to
cross safely. Move to higher ground. Also, be prepared for quick
drops in visibility, ponding, and hydroplaning.

Locations impacted include...
Chesterhill and Stockport.

LAT...LON 3957 8172 3953 8172 3953 8170 3948 8171
      3948 8176 3949 8176 3949 8182 3945 8183
      3946 8195 3960 8189
TIME...MOT...LOC 2320Z 020DEG 6KT 3951 8173

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:10 AM EDTSpecial Weather StatementRLXJackson, Vinton95 min
May 31, 10:43 AM EDTFlash Flood WarningRLXJackson, Vinton4 hr
May 31, 11:14 AM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Vinton31 min
May 31, 11:21 AM EDTSpecial Weather StatementRLXLawrence54 min
May 31, 11:28 AM EDTSpecial Weather StatementRLXJackson92 min
May 31, 11:45 AM EDTSpecial Weather StatementRLXMeigs30 min
May 31, 11:58 AM EDTFlash Flood WarningRLXGallia, Jackson3 hr
May 31, 12:20 PM EDTFlash Flood WarningRLXGallia, Meigs3 hr
May 31, 2:45 PM EDTAreal Flood WarningRLXVinton3 hr
May 31, 5:48 PM EDTSpecial Weather StatementRLXPerry27 min
May 31, 6:18 PM EDTSpecial Weather StatementRLXPerry27 min
May 31, 6:28 PM EDTSpecial Weather StatementRLXWashington32 min
May 31, 6:45 PM EDTSpecial Weather StatementRLXPerry30 min
May 31, 7:02 PM EDTSpecial Weather StatementRLXAthens28 min
May 31, 7:21 PM EDTSpecial Weather StatementRLXMorgan24 min

Nearby

Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.